# SDR NACA2024120600001

- Difficulty date: December 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,691 hours, 18,464 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS MESSAGE CAME ON DURING CLIMBOUT RAN QRH, LIGHT CAME OFF IN STBY. OPS CHECK FOUND NORMAL IAW FIM 21-58 FT 986
